Algebraic dynamics of polynomial maps on the algebraic closure of a finite field. I (Q1335174): Difference between revisions

From MaRDI portal
ReferenceBot (talk | contribs)
Changed an Item
Import recommendations run Q6534273
 
(One intermediate revision by one other user not shown)
Property / DOI
 
Property / DOI: 10.1216/rmjm/1181072411 / rank
Normal rank
 
Property / DOI
 
Property / DOI: 10.1216/RMJM/1181072411 / rank
 
Normal rank
Property / Recommended article
 
Property / Recommended article: The Galois Theory of Periodic Points of Polynomial Maps / rank
 
Normal rank
Property / Recommended article: The Galois Theory of Periodic Points of Polynomial Maps / qualifier
 
Similarity Score: 0.7900489
Amount0.7900489
Unit1
Property / Recommended article: The Galois Theory of Periodic Points of Polynomial Maps / qualifier
 
Property / Recommended article
 
Property / Recommended article: Periods of maps on irreducible polynomials over finite fields / rank
 
Normal rank
Property / Recommended article: Periods of maps on irreducible polynomials over finite fields / qualifier
 
Similarity Score: 0.75055945
Amount0.75055945
Unit1
Property / Recommended article: Periods of maps on irreducible polynomials over finite fields / qualifier
 
Property / Recommended article
 
Property / Recommended article: The dynamics of linearized polynomials / rank
 
Normal rank
Property / Recommended article: The dynamics of linearized polynomials / qualifier
 
Similarity Score: 0.74714136
Amount0.74714136
Unit1
Property / Recommended article: The dynamics of linearized polynomials / qualifier
 
Property / Recommended article
 
Property / Recommended article: Bifurcations and discriminants for polynomial maps / rank
 
Normal rank
Property / Recommended article: Bifurcations and discriminants for polynomial maps / qualifier
 
Similarity Score: 0.72754323
Amount0.72754323
Unit1
Property / Recommended article: Bifurcations and discriminants for polynomial maps / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q4510780 / rank
 
Normal rank
Property / Recommended article: Q4510780 / qualifier
 
Similarity Score: 0.7261253
Amount0.7261253
Unit1
Property / Recommended article: Q4510780 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q4435135 / rank
 
Normal rank
Property / Recommended article: Q4435135 / qualifier
 
Similarity Score: 0.72340995
Amount0.72340995
Unit1
Property / Recommended article: Q4435135 / qualifier
 
Property / Recommended article
 
Property / Recommended article: An Elementary Product Identity in Polynomial Dynamics / rank
 
Normal rank
Property / Recommended article: An Elementary Product Identity in Polynomial Dynamics / qualifier
 
Similarity Score: 0.69580305
Amount0.69580305
Unit1
Property / Recommended article: An Elementary Product Identity in Polynomial Dynamics / qualifier
 
Property / Recommended article
 
Property / Recommended article: Corrigendum: ‘<i>On certain algebraic curves related to polynomial maps</i>, Compositio Math. 103 (1996), 319–350’ / rank
 
Normal rank
Property / Recommended article: Corrigendum: ‘<i>On certain algebraic curves related to polynomial maps</i>, Compositio Math. 103 (1996), 319–350’ / qualifier
 
Similarity Score: 0.6935756
Amount0.6935756
Unit1
Property / Recommended article: Corrigendum: ‘<i>On certain algebraic curves related to polynomial maps</i>, Compositio Math. 103 (1996), 319–350’ / qualifier
 
Property / Recommended article
 
Property / Recommended article: Roots and coefficients of polynomials over finite fields / rank
 
Normal rank
Property / Recommended article: Roots and coefficients of polynomials over finite fields / qualifier
 
Similarity Score: 0.689491
Amount0.689491
Unit1
Property / Recommended article: Roots and coefficients of polynomials over finite fields / qualifier
 
Property / Recommended article
 
Property / Recommended article: Polynomial cycles in algebraic number fields / rank
 
Normal rank
Property / Recommended article: Polynomial cycles in algebraic number fields / qualifier
 
Similarity Score: 0.6829333
Amount0.6829333
Unit1
Property / Recommended article: Polynomial cycles in algebraic number fields / qualifier
 

Latest revision as of 18:56, 27 January 2025

scientific article
Language Label Description Also known as
English
Algebraic dynamics of polynomial maps on the algebraic closure of a finite field. I
scientific article

    Statements

    Algebraic dynamics of polynomial maps on the algebraic closure of a finite field. I (English)
    0 references
    0 references
    0 references
    28 September 1994
    0 references
    If \(\sigma\) is a polynomial over a finite field \(F\), then it induces a map \(\widehat{\sigma}\) on the set of all irreducible monic polynomials over \(F\) by putting \(\widehat {\sigma}(g)=f\) if for every root \(\alpha\) of \(g\) in the algebraic closure \(\widehat{F}\) of \(D\) one has \(f(\sigma (\alpha))=0\). The authors prove that if \(\sigma\) is non-constant, then \(\widehat {\sigma}(x)\) has infinitely many fixed-points. Then the case \(\sigma(x)= x^ q+ ax\) (where \(q\) is the cardinality of \(F\) and \(a\neq 0\)) is considered and periodic points of the map \(\sigma: \widehat{F}\to \widehat{F}\) are studied, using the polynomial \(\Phi_{m\sigma} (x)= \prod_{d\mid m} (\sigma^ d (x)-x)^{\mu (m/d)}\), (with \(\sigma^ d\) denoting the \(d\)-th iterate of \(\sigma\), which has already shown its utility in such questions in earlier papers of the second author. In particular a formula for the number of periodic points of given order and degree (over \(F\)) is given and an interesting connection with Mersenne primes is established. Remarks: In a recent paper [Manuscr. Math. 83, 279-289 (1994; Zbl 0804.11059)] \textit{T. Pezda} determined the orders of periodic points, up to finitely many, of all polynomials over an algebraically closed field of positive characteristic. [Part II, cf. ibid. 24, No. 3, 905-932 (1994)].
    0 references
    polynomial maps
    0 references
    fixed points
    0 references
    polynomial cycles
    0 references
    dynamical systems
    0 references
    finite field
    0 references
    Mersenne primes
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references